MathSciNet Relay Station
MathSciNet bibliographic data
MR2320657 60F15 (15A52 82B41)
Dette, Holger; Imhof, Lorens A. Uniform approximation of eigenvalues in Laguerre and Hermite $\beta$-ensembles by roots of orthogonal polynomials. Trans. Amer. Math. Soc. 359 (2007), no. 10, 4999–5018.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement